From what I understand, the prednisone itself exits your system pretty quickly. The withdrawal symptoms however hang around for quite a bit longer and the body has to re-balance and start producing adequate cortisone for itself once again. Not to mention re-balancing your Salt and Potasium levels.
As for your other questions - here's my take
* Is it because my body is still adjusting without the Prednisone?
I'd be saying yes - I just came off pred 5 weeks ago and am still getting muscle and joint aches in my shoulders and lower back.
* Is it because I might be fighting a cold or sickness or even the drastic weather changes?
I was warned that its easier to get sick and you can stay sick longer when you come off Pred. This was certainly the case with me. I got a cough that turned really nasty and I am just shaking it off 4 weeks later. Mind you, I didn't use antibiotics as I was not willing to risk pushing myself back into flare after just starting to exit one.
* Is it because my workouts have been to intense?
I had to stop working out and had to reduce my pool laps when swimming as I found the more exericise I did, the more sore I felt and the more I experienced extreme weakness and tiredness. My Theory - Exercise causes normal body infamation. Cortisone (the chemical the adrenal glands has to start producing again) is lower then the average person because the body is still recovering from Pred withdrawal. Hence, there isn't enough cortisone to combat the normal inflamation that results from exercise. Just my theory, but it fits in my case.
"We are dreamers, shapers, singers and makers..." - Elric, elder Technomage
- 2xColazide, twice a day; 1x6-mp twice a day; 1xAbatacept 10mg/kg per month;
- 1xZinc per day, 2xScoop of Sustagen Sport per day;
- 1xBIOCeuticals UltraBiotic 45 per day, 1xBIOCeuticals SB FlorActiv per day;
- 1xHeaped teaspoon of Metamucil smooth orange powder 3 times a day.